# SDR ABXR2010081100035

- Difficulty date: August 11, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 59,929 hours, 37,951 cycles
- Engine: Pwa JT8D15
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 652179692
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MX INSP, EVENT THE RT WING OTBD FLAP, OTBD FLAPTRACK AFT FAIRING WAS FOUND TO BE CRACKED AND DENTED.  R & R FAIRING.  ITEM RETURNED TO SERVICE.
